Alert archive / Louisiana / Areal Flood Warnings in 2021
Areal Flood Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this areal flood warning at May 4, 2021, 3:51 PM CDT for Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas; Washington County, Mississippi. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 3:51 PM CDT (20:51 UTC)
- Expired
- May 4, 2021, 9:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashley County, AR, Chicot County, AR, Morehouse Parish, LA, West Carroll Parish, LA, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 172 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2428 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 13.2
The text
As transmitted.
956
WGUS44 KJAN 042051
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
351 PM CDT Tue May 4 2021
ARC003-017-LAC067-123-MSC151-050245-
/O.NEW.KJAN.FA.W.0004.210504T2051Z-210505T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-Chicot AR-Morehouse LA-West Carroll LA-Washington MS-
351 PM CDT Tue May 4 2021
The National Weather Service in Jackson has issued a
* Flood Warning for...
Ashley County in southeastern Arkansas...
Chicot County in southeastern Arkansas...
Morehouse Parish in northeastern Louisiana...
West Carroll Parish in northeastern Louisiana...
Northwestern Washington County in northwestern Mississippi...
* Until 945 PM CDT.
* At 351 PM CDT, Rainfall has ended across the warning area, but
between 2 and 4 inches of rain fell and water will be slow to
recede. Numerous roads have water across them, with some roads
barricaded.
Some locations that will experience flooding include...
Bastrop, Crossett, Hamburg, Lake Village, Dermott, Eudora, Wilmot,
Oak Grove, Portland, Montrose, Parkdale, Fountain Hill, Jones,
Berlin, Snyder, Galion, Goodwill and Beekman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3272 9206 3300 9207 3310 9214 3329 9198
3340 9199 3339 9146 3356 9145 3344 9112
3340 9121 3338 9117 3345 9106 3335 9114
3327 9104 3314 9109 3311 9120 3304 9113
3300 9126 3265 9140 3261 9193 3265 9191
$$
EC1 follow-up statement
281
WGUS84 KJAN 050238
FLSJAN
Flood Statement
National Weather Service Jackson MS
938 PM CDT Tue May 4 2021
ARC003-017-LAC067-123-MSC151-050248-
/O.EXP.KJAN.FA.W.0004.000000T0000Z-210505T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashley AR-Chicot AR-Morehouse LA-West Carroll LA-Washington MS-
938 PM CDT Tue May 4 2021
...FLOOD WARNING WILL EXPIRE AT 945 PM CDT THIS EVENING FOR ASHLEY,
CHICOT AND NORTHWESTERN WASHINGTON COUNTIES AND MOREHOUSE AND WEST
CARROLL PARISHES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3272 9206 3300 9207 3310 9214 3329 9198
3340 9199 3339 9146 3356 9145 3344 9112
3340 9121 3338 9117 3345 9106 3335 9114
3327 9104 3314 9109 3311 9120 3304 9113
3300 9126 3265 9140 3261 9193 3265 9191
$$
DCWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at May 4, 2:29 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 4, 2:29 PM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
229 PM CDT Tue May 4 2021
.DISCUSSION...
Through tonight: The anticipated line of storms has developed and
now extends from near Grenada to near Vicksburg to near Natchez and
continues to push eastward ahead of the approaching front. The high
instability and strong deep shear environment ahead of the line will
promote high damaging wind potential as it moves through. Large
hail will also be possible but more likely in any discrete storms
ahead of the line where deeper cores may be able to develop. With
increasingly unidirectional shear, the tornado threat is
relatively low, but QLCS tornado development cannot be ruled out
for any surging segments along the line. Tornadoes also cannot be
ruled out with discrete cells ahead of the line, where low level
winds may be slightly more backed. Storms should be through most
of the area by late afternoon.
In addition, an abundantly moist airmass exists areawide with near
record PW over the southeastern portion of the area. Localized flash
flooding will be a possibility across the entire region, but there
may be more of a tendency for storms to train over south and east
Mississippi. A Flash Flood Watch continues for this portion of the
area through the evening. Lighter showers will linger behind the
front tonight, tapering from northwest to southeast during the
overnight hours.
Wednesday through Friday: A few showers, and perhaps a storm, may
linger around Hattiesburg into Wednesday morning as the front
becomes less progressive as it nears the coast. Elsewhere, a mostly
dry day is expected in the wake of the front. This will continue
through the end of the work week as a surface ridge shifts across
the southeastern US. Temps behind the front will be slightly cooler
but still seasonable.
This weekend through next Tuesday: As the surface ridge shifts east
of the area and southerly low level flow returns, a warming and
moistening trend is expected this weekend into early next week. As
upper level flow becomes more zonal, a surface front will set up to
our north extending from the Plains through the Midsouth and Ohio
Valley. This will bring a return to off and on rain and thunderstorm
chances Sunday through Tuesday. /DL/
&&
.AVIATION...
18Z TAF discussion:
VFR to MVFR ceilings exist across the region. Numerous SHRA/TSRA
will spread eastward across the area ahead of a cold front this
afternoon through early this evening. Along the line, wind gusts
of 50-70 KT and golfball size hail are possible. Tornadoes cannot
be ruled out. Brief visibility reductions to LIFR are likely in
periods of +RA. The threat for storms will decrease from west to
east this evening, with lingering lower ceilings into Wed morning.
Winds will shift from southerly ahead of the storms to N/NNW
behind the front. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 59 75 55 77 / 38 2 0 1
Meridian 62 77 54 78 / 71 7 1 1
Vicksburg 59 75 54 78 / 26 0 0 1
Hattiesburg 64 79 58 80 / 83 27 4 1
Natchez 59 75 55 78 / 25 2 0 1
Greenville 57 73 53 77 / 18 0 0 2
Greenwood 58 74 53 77 / 33 0 0 1
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 10 PM CDT this evening for MSZ048>052-
054>058-061>066-072>074.
LA...None.
AR...None.
&&
DLHazardous weather outlook, May 4, 12:18 PM CDT, 3 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1218 PM CDT Tue May 4 2021 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>036-040-041- 051730- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Washington-Humphreys-Holmes-Issaquena-Sharkey- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of today Remainder of today, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. LAZ023>026-MSZ029>033-037>039-042>045-047-048-051730- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Warren-Hinds- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of today Remainder of today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, severe thunderstorms are likely and tornadoes are possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ046-053-059-060-051730- Kemper-Claiborne-Jefferson-Adams- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of east central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Limited TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...remainder of today Remainder of today through tonight, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, significant severe thunderstorms and tornadoes are possible. Some thunderstorms could also produce damaging winds up to 80 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. MSZ049>052-054>058-061>066-072>074-051730- Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 1218 PM CDT Tue May 4 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...The rest of Today and Tonight FLOODING THREAT...Elevated TIMING...remainder of today through Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...remainder of today Remainder of today through tonight, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Remainder of today, significant severe thunderstorms and tornadoes possible. Some thunderstorms could also produce damaging winds up to 80 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 4, 2:18 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
218 PM CDT Tue May 4 2021
MSZ030-041945-
Clay MS-
218 PM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLAY COUNTY UNTIL 245 PM
CDT...
At 218 PM CDT, Meteorologists were tracking a strong thunderstorm
near Pala Alto, or 8 miles northwest of West Point, moving northeast
at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of central Clay
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 400 PM CDT for northeastern
Mississippi.
LAT...LON 3367 8850 3366 8852 3364 8851 3364 8850
3363 8850 3363 8888 3381 8879 3381 8872
3368 8872 3368 8850 3367 8849
TIME...MOT...LOC 1918Z 224DEG 35KT 3371 8872
DCSpecial weather statement, May 4, 2:29 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
229 PM CDT Tue May 4 2021
MSZ038-042015-
Winston MS-
229 PM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT WINSTON COUNTY UNTIL 315 PM
CDT...
At 229 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles west of Stallo, or 9 miles northeast of Edinburg, moving
northeast at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Millcreek around 300 PM CDT.
Other locations impacted by this storm include Noxapater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 400 PM CDT for east central
Mississippi.
LAT...LON 3292 8896 3293 8897 3293 8928 3294 8928
3316 8915 3317 8887 3314 8881 3296 8881
TIME...MOT...LOC 1929Z 234DEG 38KT 3290 8923
DCLocal storm report, May 4, 2:41 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TSTM WND DMG 1 NE CLEVELAND 33.75N 90.72W
05/04/2021 BOLIVAR MS PUBLIC
AN AWNING WAS BLOWN OFF OF A GAS STATION.
REPORTED VIA SOCIAL MEDIA.
&&Local storm report, May 4, 3:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL BRANDON 32.27N 89.98W
05/04/2021 E0.70 INCH RANKIN MS TRAINED SPOTTER
DIME SIZED HAIL REPORTED NEAR HWY 80 AND HWY
18. SAW LIGHTS FLASHING NW TOWAD LUCKNEY
ROAD AREA.
&&Local storm report, May 4, 3:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 2 S JAN AIRPORT 32.29N 90.09W
05/04/2021 RANKIN MS PUBLIC
1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF
REPORT FROM MPING:.
&&Local storm report, May 4, 3:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST PHILADELPHIA 32.77N 89.11W
05/04/2021 M75 MPH NESHOBA MS EMERGENCY MNGR
75 MPH WIND MEASURED AT NESHOBA COUNTY EOC.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 11:57 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 78 min |
| May 4, 12:30 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 75 min |
| May 4, 12:37 PM CDT | Flash Flood Warning | JAN | Morehouse, West Carroll | 3 hr |
| May 4, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 76 min |
| May 4, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 75 min |
| May 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 53 min |
| May 4, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 78 min |
| May 4, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Chicot | 72 min |
| May 4, 3:50 AM CDT | Flash Flood Watch | JAN | Clarke, Copiah, Covington, Forrest, Franklin, Hinds and 13 more | 18 hr |
| May 4, 7:28 AM CDT | Special Weather Statement | JAN | Clay | 32 min |
| May 4, 7:58 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| May 4, 8:19 AM CDT | Tornado Warning | JAN | Copiah, Rankin, Simpson | 56 min |
| May 4, 9:06 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 54 min |
| May 4, 9:29 AM CDT | Special Weather Statement | JAN | Clay | 46 min |
| May 4, 9:48 AM CDT | Special Weather Statement | JAN | Grenada | 27 min |
| May 4, 9:49 AM CDT | Special Weather Statement | JAN | Scott | 26 min |
| May 4, 9:55 AM CDT | Special Weather Statement | JAN | Choctaw | 35 min |
| May 4, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| May 4, 10:11 AM CDT | Special Weather Statement | JAN | Lowndes | 34 min |
| May 4, 10:15 AM CDT | Flash Flood Warning | JAN | Clay, Webster | 2 hr |
| May 4, 10:59 AM CDT | Special Weather Statement | JAN | Clay | 31 min |
| May 4, 11:25 AM CDT | Special Weather Statement | JAN | Lowndes | 20 min |
| May 4, 12:01 PM CDT | Special Weather Statement | JAN | Madison | 44 min |
| May 4, 12:07 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 38 min |
| May 4, 12:40 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 50 min |
| May 4, 12:42 PM CDT | Special Weather Statement | JAN | Copiah | 48 min |
| May 4, 12:43 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| May 4, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 44 min |
| May 4, 12:47 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 43 min |
| May 4, 1:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 50 min |
| May 4, 1:16 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 59 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 41 min |
| May 4, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 71 min |
| May 4, 1:28 PM CDT | Special Weather Statement | JAN | Attala | 47 min |
| May 4, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 44 min |
| May 4, 1:37 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 23 min |
| May 4, 1:44 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 75 min |
| May 4, 1:52 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 23 min |
| May 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 45 min |
| May 4, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 1 more | 66 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Scott, Simpson and 1 more | 93 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 63 min |
| May 4, 2:18 PM CDT | Special Weather Statement | JAN | Clay | 27 min |
| May 4, 2:22 PM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 20 min |
| May 4, 2:29 PM CDT | Special Weather Statement | JAN | Winston | 46 min |
| May 4, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 61 min |
| May 4, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 60 min |
| May 4, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 42 min |
| May 4, 2:35 PM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 25 min |
| May 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson Davis, Lawrence, Lincoln, Simpson | 80 min |
| May 4, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 46 min |
| May 4, 2:53 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 18 min |
| May 4, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 28 min |
| May 4, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 57 min |
| May 4, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 52 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 51 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Simpson, Smith | 81 min |
| May 4, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 42 min |
| May 4, 3:20 PM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 40 min |
| May 4, 3:32 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 29 min |
| May 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 54 min |
| May 4, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more | 82 min |
| May 4, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| May 4, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 32 min |
| May 4, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar, Marion | 94 min |
Nearby
Areal Flood Warnings in Louisiana, 2021Areal Flood Warnings in Arkansas, 2021Areal Flood Warnings in Mississippi, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.